Subaru Logo

2008Subaru Users' Meeting


Japanese

Home


Final Circular

Program

About Presentation

Travel/Location/Maps

Participants

Banquet



LOC

Hideki Takami,
Nobuo Arimoto,
Wako Aoki,
Akito Tajitsu
(NAOJ),
Yoshiaki Taniguchi
(Ehime Univ.)

Last modified: 2009/02/10 14:23:43 HST

2008 Subaru Users' Meeting

Date: 14∼16 January 2009

Place : Large Seminar Room (Dai-Seminar-shitsu)
 Data Analysis Bldg.,
 NAOJ , Mitaka, Tokyo



January 14 (Wednesday)
***WFMOS Science Session*** 09:00 - 17:15 (in Japanese)
Facilitator: Nobuo Arimoto (NAOJ)
Opening Remarks 20min Masa Hayashi
(NAOJ-Hawaii)
Background of WFMOS and Expected Scientific Concept 40min Yasushi Suto
(University of Tokyo)
Cosmology by WFMOS 45min Masahiro Takada
(IPMU)
[10:45-11:00 Break (15min)]
Baryon Acoustic Oscillation 25min Atsushi Taruya
(University of Tokyo)
Modified Gravity 25min Kazuhiro Yamamoto
(Hiroshima University)
High-Z Supernova Search with HSC and WFMOS 20min Yutaka Ihara
(University of Tokyo)
[12:10-13:30 Lunch]
Facilitator: Koji Ohta (Kyoto University)
Galactic Archaeology with the WFMOS (1) 50min Nobuo Arimoto
(NAOJ)
Galactic Archaeology with the WFMOS (2) Wako Aoki
(NAOJ)
Galactic Archaeology with the WFMOS (3) Masashi Chiba
(Tohoku University)
Survey of Stars with excess of neutron capture element by WFMOS 25min Satoshi Honda
(Gunma Observatory)
Galaxy Formation Process with WFMOS 20min Miho Ishigaki
(Tohoku University)
Study of dwarf satellites with WFMOS 15min Sakurako Okamoto
(University of Tokyo)
[15:20-15:35 Break (15 min)]
Galaxy evolution by WFMOS 25min Kazuhiro Shimasaku
(University of Tokyo)
Galaxy formation and cosmic ionization studies by spectroscopic survey with WFMOS 25min Masami Ouchi
(Carnegie)
z > 7 QSO search and z=1 cluster counts with the WFMOS; synergy with the HSC 25min Tomotsugu Goto
(IfA, University of Hawaii)
Study of Chemical Evolution of the universe with WFMOS 25min Tohru Nagao
(Ehime University)


January 15 (Thursday)
***WFMOS Business Session*** 09:00-12:00 (in Japanese)
Facilitator: Toru Yamada (Tohoku University)
Purpose of the session 10min Masa Hayashi
(NAOJ-Hawaii)
Report from Gemini 25min Doug Simons
(Gemini)
Report on the negotiation with Gemini 25min Kentaro Motohara
(University of Tokyo)
Comments on WFMOS (1) 20min Yoichi Ohyama
(ASIAA)
Comments on WFMOS (2) 20min Takashi Ichikawa
(Tohoku University)
Comments on WFMOS (3) 20min Hiroyasu Ando
(NAOJ)
[11:00-11:15 Break (15min)]
Discussion: Intention of the Japanese community 45min
[12:00-13:30 Lunch]
***Subaru Science Session*** 13:30-17:00 (in English)
Facilitator: Motohide Tamura (NAOJ)
Evolution of the stellar mass function of galaxies to z∼3 in MOIRCS Deep Survey 30min Masaru Kajisawa
(Tohoku University)
Extragalactic Filament 30min Michitoshi Yoshida
(NAOJ-Okayama)
Supernova Echo 30min Tomonori Usuda
(NAOJ-Hawaii)
Circumstellar disk 30min Satoshi Mayama
(NAOJ)
[15:30-15:45 Break (15min)]
Science resulted from the Subaru/Gemini Time Exchange Program 30min Chris Packham
(University of Florida)
Scientific achievements by IfA 30min Tomotsugu Goto
(IfA, University of Hawaii)
[16:45-17:00 Break (15 min)]
***Ceremony of the MOU Conclusion between Princeton and NAOJ*** 17:00-17:20 (in English)
[18:30-21:00 Banquet] at Chiristmas-Tei


January 16 (Friday)
*** Subaru Business Session *** 09:00-14:00 (in Japanese)
Facilitator: Tomonori Usuda (NAOJ-Hawaii)
Annual Report 25min Masa Hayashi
(NAOJ-Hawaii)
Computer Upgrade Report 10min Jun-ichi Noumaru
(NAOJ-Hawaii)
Telescope Operation Report 10min Daigo Tomono
(NAOJ-Hawaii)
Instruments Operation Report 10min Hiroshi Terada
(NAOJ-Hawaii)
Current Status of SMOKA 5min Yoshihiko Yamada
(NAOJ)
UH88/UKIRT Time Report 10min Hideyuki Izumiura
(NAOJ-Okayama)
[10:10-10:25 Break (15 min)]
AO188/LGS Development Status and Schedule 10min Yutaka Hayano
(NAOJ-Hawaii)
FMOS Status and Schedule 10min Naoyuki Tamura
(NAOJ-Hawaii)
Status on HSC Development and Filter Development Policy 25min Satoshi Miyazaki
(NAOJ)
TAC Report 20min Kazuhiro Shimasaku
(University of Tokyo)
SAC Report and Comments to SAC 30min Nobuo Arimoto
(NAOJ)
[12:00-13:30 Lunch]
*** International Session *** 13:30-14:25 (in English)
Facilitator: Hajime Sugai (Kyoto Universty)
Collaboration status between ASIAA and Subaru 20min Shiang-Yu Wang
(ASIAA)
Possible collaboration between Seoul National University and Subaru 15min Myungshin Im
(SNU)
Collaboration status between Princeton and Subaru 20min Ed Turner
(Princeton)
[14:25-14:40 Break(15min)]
*** Gen2 Session *** 14:40-16:15 (in English and Japanese)
Opening remarks and science operation 25min Hiroshi Terada
(NAOJ-Hawaii)
Technical presentation, general overview 30min Eric Jeschke
(NAOJ-Hawaii)
Proposals for Gen2 20min Daigo Tomono
(NAOJ-Hawaii)
Discussion 20min
*** Wrap-up of Users' Meeting & Next Agenda *** 16:15-16:35 (in English and Japanese)


Poster session
[W1] Galactic Archaeology with the WFMOS high resolution mode Aoki,Wako
(NAOJ)
[W2] Supernovae in the early universe: an investigation from metal-poor stars Tominaga,Nozomu
(NAOJ)

[S1] X-ray AGN survey in SXDS field Akiyama,Masayuki
(Tohoku-U)
[S2] Environmental effects on the star formation activity in galaxiesc at z=1.2 in the COSMOS field Ideue,Yuko(Ehime-U)
[S3] Detections of Lyman Continuum from z∼3 Galaxies Through Suprime-Cam Narrow-band Imaging Iwata,Ikuru
(NAOJ/Okayama)
[S4] Weak Lensing Mass Measurements of Substructures in COMA Cluster with Subaru/Suprime-Cam Okabe,Nobuhiro
(Tohoku-U)
[S5] Photometric properties of Ly alpha emitters at z=4.86 in the COSMOS 2square degree field Shioya,Yasuhiro
(Ehime-U)
[S6] Diversity of Type Ia Supernovae in the Intermediate Redshift Konishi,Kohki
(Univ. of Tokyo)
[S7] Subaru MOIRCS imaging of M82 Matsuura,Mikako
(NAOJ)
[S8] Near-infrared observations of Sgr A* with Subaru/CIAO/AO Nishiyama,Shogo
(Kyoto-U)
[S9] Chemical Abundance Study of a Carbon-Enhanced Extremely Metal-Poor Star: Origin of Carbon Excess and Beryllium Abundance Ito,Hiroko
(GUAS/Sokendai)
[S11] Search for Planets around G-type Giants Sato,Bun'ei
(TiTEC)
[S12] Asymmetric cratering on the Moon and very slow NEAs Ito,Takashi
(NAOJ)
[S13] An Insight into the Solar System History through the Size Distribution of Jupiter's Trojans Yoshida,Fumi
(NAOJ)
[S14] VPH grism for Subaru Telescope Ebizuka,Noboru
(Nagoya-U)
[S15] Optimal Fabrication of Volume Phase Holographic Grisms with High Efficiency, High Dispersion and Wide Spectral Bandwidth, and its Applications to Near-Infrared Astronomy Nakajima,Kaoru
(Japan Women's Univ.)
[S15] Mid-Infrared High-Dispersion Molecular Spectroscopy using Ge Immersion Grating Spectrograph (IRHS) Hirahara,Yasuhiro
(Nagoya-U)

[B1] Statistics Related to Subaru Telescope Open Use Takeda,Yoichi
(NAOJ)
[B2] Current Status of SMOKA Yamada,Yoshihiko
(NAOJ)
[B3] A Second Generation Observation Control System for Subaru Telescope Inagaki,Takeshi
(NAOJ)
[B4] IRCS+AO188 Full Operation Status Terada,Hiroshi
(NAOJ)
[B5] The Joint Subaru-Jemini Science Conference